سال انتشار: ۱۳۹۱

محل انتشار: کنفرانس بین المللی مدل سازی غیر خطی و بهینه سازی

تعداد صفحات: ۶

نویسنده(ها):

G. A. Afrouzi – Corresponding author: Department of Mathematics ,Faculty of Mathematical Sciences ,University of Mazandaran, Babolsar ,Iran
M MAHDAVI – Department of Mathematics Sciences , University of Mazandaran, Babolsar, Iran
S SHAMLO –

چکیده:

We investigate the existence of three distinct solutions for a class of quasilinear Dirichlet elliptic systems involving the (p,q)-Laplacian operator. Our main tool is a recent three critical points Theorem of B. Ricceri [On a three critical points theorem, Arch. Math (Basel) 75 (2000) 220-226.